MAUDE Adverse Event Report: EXACTECH, INC. MONO REV STEM STD 16X245; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER

EXACTECH, INC. MONO REV STEM STD 16X245; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Model Number MONO REV STEM STD 16X245
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: nv ehxl alip lnr g1 32mm (cat# 142-32-61 / serial# (b)(4)).Biolox delta femoral head 32mm od, -3.5mm (cat# 170-32-93 / serial# (b)(4)).The evaluation noted that revision reported was likely the result of either undersizing the femoral stem for the patient¿s anatomy/femoral bone or insufficient bony support for the implant.However, this cannot be confirmed as the devices were not returned for evaluation and no additional information was provided.The most probable root cause associated with the reported event of "femoral stem subsidence" is associated with a femoral stem that subsides into the prepared femoral canal further than expected.This can occur during implantation or post-operatively.
 
Event or Problem Description
As reported, approximately 3 months postop the initial r tha this female patient was brought to surgery for a subsided 16x245 monobloc stem.The r hip was dislocated, the femoral head and the stem were removed, the acetabular component was exposed, and the poly liner was removed.The patient received a new g1 xle extended coverage liner, the femur was reamed up to a 19x245 stem and a new 19x245 stem was implanted.The new 32 +7 biolox head was implanted.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation as the implants were discarded by hospital.

Brand Name
MONO REV STEM STD 16X245
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11702069
Report Number1038671-2021-00183
Device Sequence Number3535529
Product Code JDI
UDI-Device Identifier10885862282101
UDI-Public10885862282101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2021
Device Model NumberMONO REV STEM STD 16X245
Device Catalogue Number01-010-16-4245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;